# SDR 2005FA0001405

- Difficulty date: September 22, 2005
- Submitted: October 17, 2005
- Operation: General aviation
- Aircraft: N9089N
- Make and model: Piper PA-28-161
- Aircraft serial: 2816003
- Engine: Ge CFM567B24
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061002
- Condition: Cracked
- Location: Wing
- Part time: 9,942 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING WALK STIFFENER PANEL CRACKED UNDER UPPER WING SKIN, YEARS OF WALKING ON PANEL.  STIFFENER PANEL SHOULD BE HEAVER GAUGE METAL.  (K)
